On two notions of complexity of algebraic numbers

Volume 133 / 2008

Yann Bugeaud, Jan-Hendrik Evertse Acta Arithmetica 133 (2008), 221-250 MSC: 11J68, 11A63. DOI: 10.4064/aa133-3-3

Authors

  • Yann BugeaudU. F. R. de mathématiques
    Université Louis Pasteur
    7, rue René Descartes
    67084 Strasbourg Cedex, France
    e-mail
  • Jan-Hendrik EvertseMathematisch Instituut
    Universiteit Leiden
    Postbus 9512
    2300 RA Leiden, The Netherlands
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image